# SDR TWAA0100401

- Difficulty date: January 3, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N639TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 27,522 hours, 3,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON THE LT SIDE OF THE FWD GALLEY. FOUND WIRES DISCONNECTED.  RECONNECTED THE WIRING.  CHECK-C 2-10-00.
